# SDR C2XA11RI141

- Difficulty date: August 3, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 20,056 hours, 15,924 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Loose
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2887 - IAD - FLIGHT CREW REPORTED FUEL ODOR IN CABIN AND COCKPIT DURING TAXI AND PUSHBACK.  IAD MX FOUND  FITTING LOOSE ON LOW PRESSURE SWITCH.  MX TIGHTENED FITTING AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
